# SDR 04FDEA00913

- Difficulty date: April 12, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT FOUND CORRODED STA 465 LBL 27.5.  SEAT TRACK CORROSION REMOVED AND FOUND CRACKED THROUGH EXCEED   LIMIT IAW SRM   53-70-00 FIG 3 VOL 1. REPAIR CARRIED OUT IAW SRM 53-70-00 FIG 1 VOL1.
